advertisement
Question
Posted by: john | 2008/09/25

Blood Pressure

Hi Doc

Can you give me some info about Jan 08 i had been on enaparil tablet 5mg and a water tablet 25mg for about 3 months as my BP had been 140/100 for a few months.I also had a cholesterol check up and my total choleseterol was 6.32 mmol/l of which LDL Cholesterol was 4.64mmol/l.

CHOL/HDL 4.72
LDL CHOL/HDL CHOL 3.46

Since my chol test on 24/07/08 i came off the enalapril as i started gym which i do every day also i am cutting out comfort foods i.e junk and cutting down on red meat starch bread etc.I have lost weight but i am not over weight i am 5.8 and 84kg.

Now the last 3 BP readings i have had have been 140/100 or 130/85 and one reading at 120/80 now my doc says i might need these bp pills again although not enaparil as this played with my sex life.I am 40 and do not want to go on tablets other than the water tablet.I am doing all possible with excercise and food so why is my BP 140/130 over 100.

Thanks

John Kelly

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi John
As your Bp can go up with stress etc, it is always better to look at the average over a few days - have your BP tested at the pharmacy/dr's office daily at more or less the same time, with the same machine and see what the average is over 5-7 days - if more than 140 above and 90 below you probably will need a BP tablet. (High BP is often hereditary) There are literally hundreds of BP tablets on the market so you can really experiment to see which one won't interfere with your libido. Your cholesterol came down very nicely so keep up the good work with the diet and exercise.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement